# SDR CALA2025100209564

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N77576
- Make and model: Boeing 737-9
- Aircraft serial: 67610
- Aircraft time: 7,391 hours, 2,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD OVERWING EMERGENCY LIGHT INOPERATIVE.   RELAMPED RH FWD OVERWING LAMP IAW AMM 33-51-04. PERFORMED OPS CHECK. OPS CHECK GOOD.
